Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A Milnor–Wood inequality for complex hyperbolic lattices in quaternionic space

Oscar García-Prada and Domingo Toledo

Geometry & Topology 15 (2011) 1013–1027
Bibliography
1 A L Besse, Manifolds all of whose geodesics are closed, Ergebnisse der Math. und ihrer Grenzgebiete 93, Springer (1978) MR496885
2 G Besson, G Courtois, S Gallot, Inégalités de Milnor–Wood géométriques, Comment. Math. Helv. 82 (2007) 753 MR2341839
3 S B Bradlow, O García-Prada, P B Gothen, Surface group representations and $\mathrm{U}(p,q)$–Higgs bundles, J. Differential Geom. 64 (2003) 111 MR2015045
4 S B Bradlow, O García-Prada, P B Gothen, Maximal surface group representations in isometry groups of classical Hermitian symmetric spaces, Geom. Dedicata 122 (2006) 185 MR2295550
5 M Bucher, T Gelander, Milnor–Wood inequalities for manifolds locally isometric to a product of hyperbolic planes, C. R. Math. Acad. Sci. Paris 346 (2008) 661 MR2423274
6 M Burger, A Iozzi, A Wienhard, Surface group representations with maximal Toledo invariant, Ann. of Math. $(2)$ 172 (2010) 517 MR2680425
7 J Carlson, S Müller-Stach, C Peters, Period mappings and period domains, Cambridge Studies in Advanced Math. 85, Cambridge Univ. Press (2003) MR2012297
8 J A Carlson, D Toledo, Harmonic mappings of Kähler manifolds to locally symmetric spaces, Inst. Hautes Études Sci. Publ. Math. (1989) 173 MR1019964
9 S S Chen, L Greenberg, Hyperbolic spaces, from: "Contributions to analysis (a collection of papers dedicated to Lipman Bers)" (editors L V Ahlfors, I Kra, B Maskit, L Nirenberg), Academic Press (1974) 49 MR0377765
10 K Corlette, Flat $G$–bundles with canonical metrics, J. Differential Geom. 28 (1988) 361 MR965220
11 S K Donaldson, Twisted harmonic maps and the self-duality equations, Proc. London Math. Soc. $(3)$ 55 (1987) 127 MR887285
12 O García-Prada, P B Gothen, I Mundet i Riera, Higgs bundles and surface group representations in the real symplectic group arXiv:0809.0576v3
13 W M Goldman, J J Millson, Local rigidity of discrete groups acting on complex hyperbolic space, Invent. Math. 88 (1987) 495 MR884798
14 P Griffiths, W Schmid, Locally homogeneous complex manifolds, Acta Math. 123 (1969) 253 MR0259958
15 I Kim, P Pansu, Local rigidity in quaternionic hyperbolic space, J. Eur. Math. Soc. $($JEMS$)$ 11 (2009) 1141 MR2557131
16 I Kim, P Pansu, B Klingler, Local quaternionic rigidity for complex hyperbolic lattices arXiv:0903.3706
17 B Klingler, Local rigidity for complex hyperbolic lattices and Hodge theory, preprint, to appear in Invent. Math. (2009)
18 S Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Applied Math. 2, Marcel Dekker (1970) MR0277770
19 S Kobayashi, K Nomizu, Foundations of differential geometry. Vol. II, Interscience Tracts in Pure and Applied Math. 15, Wiley Interscience (1969) MR0238225
20 V Koziarz, J Maubon, Representations of complex hyperbolic lattices into rank $2$ classical Lie groups of Hermitian type, Geom. Dedicata 137 (2008) 85 MR2449147
21 V Koziarz, J Maubon, The Toledo invariant on smooth varieties of general type, J. Reine Angew. Math. 649 (2010) 207 MR2746471
22 J Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1958) 215 MR0095518
23 D Toledo, Representations of surface groups in complex hyperbolic space, J. Differential Geom. 29 (1989) 125 MR978081
24 D Toledo, Maps between complex hyperbolic surfaces, Geom. Dedicata 97 (2003) 115 MR2003694
25 J W Wood, Bundles with totally disconnected structure group, Comment. Math. Helv. 46 (1971) 257 MR0293655